# SDR RAIA00804007

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 23,871 hours, 20,601 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 80069425
- Part serial: 1116
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5468 -STL- TAKEOFF CONFIGURATION WARNING AFTER WHEELS OFF DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED THE AURAL WARNING COMPUTER AND PERFORMED ASSOCIATED FOLLOW-ON MAINTENANCE WITH NO ADDITIONAL DISCREPANCIES.
